# SDR 0602863153

- Difficulty date: December 28, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1837
- Aircraft time: 12,281 hours, 6,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 5180
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,274 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT WINDOW EXIT "EXIT SIGN" NOT ILLUMINATED.  CORRECTED BY REPLACING EPSU AND BATTERY PACK.  CHECKS OK.
